Patient : Hi, I am 21 years old, 5'4 and weight 180LBs. About a year ago my yeast infections went from occasional to constant. I also have had to take mutiple antibiotic in the past year. About 6 months ago I started breaking out in hives constantly. I have narrowed it down and noticed it is only when I eat bread,cracker..ect. About three weeks ago my DR put me on a week dose of Dyflucan and now the yeast is back. I am constantly tired, moody and aggrevated. Everyone around me is sick of hearing about it and I am sick of not knowing. I am going for allergy testing Monday, but from what I've read, it sounds like Celiac to me. Any thoughts?
I understand that you are worried about your skin rash. This could be cause by many different types of allergens. Since you noticed that is related to the intake of wheat and oats, this could also be caused by any type of ingredient included in the preparation of them, not necessarily the Gluten which is the cause of Celiac’s Disease.
Celiac’s Disease usually presents with weight loss, diarrhea, weakness and in 10% of the cases a specific type of rash easily diagnosed by a physician. I suggest you to comply with your Allergy Test trying to find the allergen that is causing the rash but tell your physician about the relation between your rash and the ingestion of wheat, to keep that possibility open.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.